TORSIONAL WAVES IN A STRESSED ELASTIC TUBE FILLED WITH A VISCOUS-FLUID


DEMIRAY H.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.30, no.6, pp.771-780, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 6
  • Publication Date: 1992
  • Doi Number: 10.1016/0020-7225(92)90106-q
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.771-780

Abstract

In this work, utilizing the theory of small deformations superimposed on a large initial deformation, the propagation of torsional waves in a prestressed elastic tube filled with a viscous fluid is studied and the dispersion relation is obtained. Some previous results on the subject are obtained as some special cases of our general derivation. The speed of the propagation and the transmission coefficient are numerically analyzed as a function of inner pressure, stretch ratio, frequency and thickness.